# SDR C2XA09CL022

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 17,273 hours, 13,108 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521186411
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

CLE FLIGHT 2578 - THE CREW REPORTED A BAGG SMOKE WARNING ACCOMPANIED BY APU BLEED LEAK AND ACTUAL SMOKE IN THE COCKPIT AND CABIN WHILE PARKED AT THE GATE.  CONFIGURED AS FOLLOWED APU BLEED OPEN, CROSSBLEED OPEN, PACK 1 CLOSED, PACK 2 OPEN.  THE BAGG FIRE BOTTLES WERE DISCHARGED.  MAINTENANCE INSPECTED AND FOUND APU BLEED DUCT BLOWN BETWEEN FRAMES 76 AND 80.  THE DUCT WAS REPLACED ALONG WITH ASSOCIATED SEALS AND BAGG FIRE BOTTLES.  OPERATIONAL CHECKS WERE GOOD.
